# SDR ASOA201706262002

- Difficulty date: June 26, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 20,725 hours, 14,178 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN & COCKPIT AFTER TAKEOFF. IMMEDIATELY RETURNED FOR LANDING.  PERFORMED OPS TEST OF AIR CONDITION SYS IAW AMM 21-51-00. OPS CHECKED GOOD.
